# SDR SCNA20230614185

- Difficulty date: May 25, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 64,741 hours, 29,625 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT W/O 74298 NR00029: DETERIORATED EMERGENCY LIGHT ON LH EMERGMENCY EXIT FWD. - - - RESOLUTION (IN PROGRESS)
